Jian-Guo Liu

Jian-Guo Liu
  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Chertock, A, Liu, J-G, and Pendleton, T. "Elastic collisions among peakon solutions for the Camassa–Holm equation." Applied Numerical Mathematics 93 (July 2015): 30-46. Full Text

Degond, P, Frouvelle, A, and Liu, J-G. "Phase Transitions, Hysteresis, and Hyperbolicity for Self-Organized Alignment Dynamics." Archive for Rational Mechanics and Analysis 216.1 (April 2015): 63-115. Full Text

Lu, J, Liu, J-G, and Margetis, D. "Emergence of step flow from an atomistic scheme of epitaxial growth in 1+1 dimensions." Physical review. E, Statistical, nonlinear, and soft matter physics 91.3 (March 4, 2015): 032403-. Full Text Open Access Copy

Degond, P, Frouvelle, A, and Liu, JG. "Phase Transitions, Hysteresis, and Hyperbolicity for Self-Organized Alignment Dynamics." Archive for Rational Mechanics and Analysis 216.1 (January 1, 2015): 63-115. Full Text

Chertock, A, Liu, JG, and Pendleton, T. "Elastic collisions among peakon solutions for the Camassa-Holm equation." Applied Numerical Mathematics 93 (January 1, 2015): 30-46. Full Text

Herschlag, G, Liu, J-G, and Layton, AT. "An Exact Solution for Stokes Flow in a Channel with Arbitrarily Large Wall Permeability." SIAM Journal on Applied Mathematics 75.5 (January 2015): 2246-2267. Full Text

Coquel, F, Jin, S, Liu, J-G, and Wang, L. "Well-Posedness and Singular Limit of a Semilinear Hyperbolic Relaxation System with a Two-Scale Discontinuous Relaxation Rate." Archive for Rational Mechanics and Analysis 214.3 (December 2014): 1051-1084. Full Text

Degond, P, Liu, J-G, and Ringhofer, C. "Evolution of wealth in a non-conservative economy driven by local Nash equilibria." Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences 372.2028 (October 6, 2014): 20130394-20130394. Full Text

Johnston, H, Wang, C, and Liu, J-G. "A Local Pressure Boundary Condition Spectral Collocation Scheme for the Three-Dimensional Navier–Stokes Equations." Journal of Scientific Computing 60.3 (September 2014): 612-626. Full Text

Goudon, T, Jin, S, Liu, JG, and Yan, B. "Asymptotic-preserving schemes for kinetic-fluid modeling of disperse two-phase flows with variable fluid density." International Journal for Numerical Methods in Fluids 75.2 (May 20, 2014): 81-102. Full Text

Pages